# SDR USAA950127

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301AU
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap Strip
- Condition: Corrosion
- Location: Bs 1006-1016
- Part time: 27,938 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 24.6 INCH BY 1.3 INCH CORROSION BS 1006 TO BS 1016 LBL 28 INCHES.  REPAIRED PER SRM 51-10-03.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (W)
